# SDR UIEA2021011100024

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,433 hours, 25,953 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BENEATH FLOOR STA 485 STRINGER 33R HAS 3SQ IN OF CORROSION.  UPON EVALUATION OF STR 33R AT STA 485, FOUND OUT OF LIMITS, IAW B767 SRM 53-00-03-1A-1.  REPAIRED STR. 33R STA 485, IAW B767 SRM 53-00-03-2R-2.
